# SDR SWIA201335402

- Difficulty date: November 8, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 14,210 hours, 8,766 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT OTBD SEAT TRACK FS 813.70 CORROSION ON TRACK.  C-CHECK BLENDED OUT CORROSION DAMAGE ON LT SIDE RAIL SEAT TRACK AT FS 817.70 IAW REO & SRM.
